Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 11, NWS Tulsa, OK

February 7, 2013Choctaw County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Feb 7, 2013, 5:26 PM CST for Choctaw County, Oklahoma. It was in force for 64 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 7, 2013, 5:26 PM CST (23:26 UTC)
Expired
Feb 7, 2013, 6:30 PM CST
In force
64 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Choctaw County, OK

The radar

The Western Arkansas radar (KSRX), 173 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 7, 5:48 PM CSTHAIL 1.752 N Fort Towson, OKWINDOWS BLOWN OUT OF VEHICLE AND TRAILER FROM LARGE HAIL
Feb 7, 5:52 PM CSTTSTM WND DMGFort Towson, OKSEVERAL TREES BLOWN DOWN
Feb 7, 5:52 PM CSTHAIL 1.75Fort Towson, OKMOSTLY PEA TO DIME SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.4 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2013-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2013-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

515 
WUUS54 KTSA 072326
SVRTSA
OKC023-080030-
/O.NEW.KTSA.SV.W.0011.130207T2326Z-130208T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
526 PM CST THU FEB 7 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 630 PM CST

* AT 523 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES NORTHEAST OF MESSER TO HUGO...MOVING EAST AT
  30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HUGO...HUGO LAKE STATE PARK...SAWYER...FORT TOWSON AND RAYMOND GARY
  STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3402 9564 3416 9547 3416 9515 3394 9515
      3393 9517 3395 9522 3393 9524 3389 9525
      3389 9527 3387 9529 3388 9533 3387 9534
      3386 9539
TIME...MOT...LOC 2326Z 280DEG 28KT 3413 9537 3402 9551

$$
5 follow-up statements
595 
WWUS54 KTSA 072333
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
533 PM CST THU FEB 7 2013

OKC023-080030-
/O.CON.KTSA.SV.W.0011.000000T0000Z-130208T0030Z/
CHOCTAW OK-
533 PM CST THU FEB 7 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
EASTERN CHOCTAW COUNTY...

AT 532 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HUGO LAKE STATE PARK TO FALLON...MOVING EAST AT 30
MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FALLON...
SAWYER...FORT TOWSON...RAYMOND GARY STATE PARK...FROGVILLE...SWINK
AND HUSKEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE DESTRUCTIVE HAIL CAPABLE OF CAUSING SERIOUS INJURY
AND SIGNIFICANT DAMAGE TO PROPERTY. TAKE COVER IN AN INTERIOR ROOM OF
A STURDY BUILDING AWAY FROM WINDOWS AND DOORS. VEHICLES PROVIDE ONLY
LIMITED PROTECTION.

&&

LAT...LON 3402 9557 3416 9542 3416 9515 3394 9515
      3393 9517 3395 9522 3393 9524 3389 9525
      3389 9527 3387 9529 3388 9533 3387 9534
      3386 9539
TIME...MOT...LOC 2333Z 280DEG 28KT 3410 9531 3399 9545

$$
910 
WWUS54 KTSA 072341
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CST THU FEB 7 2013

OKC023-080030-
/O.CON.KTSA.SV.W.0011.000000T0000Z-130208T0030Z/
CHOCTAW OK-
541 PM CST THU FEB 7 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
EASTERN CHOCTAW COUNTY...

AT 540 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUGO LAKE
STATE PARK...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FROGVILLE...FORT TOWSON...HUSKEY...RAYMOND GARY STATE PARK AND SWINK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE DESTRUCTIVE HAIL CAPABLE OF CAUSING SERIOUS INJURY
AND SIGNIFICANT DAMAGE TO PROPERTY. TAKE COVER IN AN INTERIOR ROOM OF
A STURDY BUILDING AWAY FROM WINDOWS AND DOORS. VEHICLES PROVIDE ONLY
LIMITED PROTECTION.

&&

LAT...LON 3404 9551 3415 9532 3415 9515 3394 9515
      3393 9517 3395 9522 3393 9524 3389 9525
      3389 9527 3387 9529 3388 9533 3387 9534
      3386 9539
TIME...MOT...LOC 2341Z 280DEG 28KT 3404 9531

$$
666 
WWUS54 KTSA 072350
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CST THU FEB 7 2013

OKC023-080030-
/O.CON.KTSA.SV.W.0011.000000T0000Z-130208T0030Z/
CHOCTAW OK-
550 PM CST THU FEB 7 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
SOUTHEASTERN CHOCTAW COUNTY...

AT 548 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT TOWSON...
MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SWINK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3393 9535 3405 9540 3412 9527 3412 9516
      3394 9515 3393 9517 3395 9522 3393 9524
      3389 9525
TIME...MOT...LOC 2350Z 280DEG 28KT 3403 9523

$$
789 
WWUS54 KTSA 072356
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
556 PM CST THU FEB 7 2013

OKC023-080030-
/O.CON.KTSA.SV.W.0011.000000T0000Z-130208T0030Z/
CHOCTAW OK-
556 PM CST THU FEB 7 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
SOUTHEASTERN CHOCTAW COUNTY...

AT 552 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SWINK TO RAYMOND GARY STATE PARK...MOVING EAST AT 30
MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF FAR
EASTERN CHOCTAW COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3395 9533 3405 9535 3412 9527 3412 9516
      3394 9515 3393 9517 3395 9522 3393 9524
      3389 9525
TIME...MOT...LOC 2356Z 280DEG 28KT 3408 9515 3398 9526

$$
076 
WWUS54 KTSA 080012
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
612 PM CST THU FEB 7 2013

OKC023-080022-
/O.CAN.KTSA.SV.W.0011.000000T0000Z-130208T0030Z/
CHOCTAW OK-
612 PM CST THU FEB 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHOCTAW COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAIN WILL STILL BE POSSIBLE 
WITH STORMS OVER EASTERN CHOCTAW COUNTY.

LAT...LON 3395 9533 3405 9535 3412 9527 3412 9516
      3394 9515 3393 9517 3395 9522 3393 9524
      3389 9525
TIME...MOT...LOC 0012Z 280DEG 28KT 3404 9501 3394 9512

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 7, 3:07 PM CST, 2 hours 19 minutes earlier.

Area forecast discussion, Feb 7, 3:07 PM CST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
307 PM CST THU FEB 7 2013

.DISCUSSION...
COLD FRONT IS MAKING SLOW PROGRESS ACROSS THE AREA THIS
AFTERNOON...STRETCHING FROM FAR NWRN AR INTO SCNTRL OK AS OF 21Z.
WIDELY SCATTERED SHOWERS/THUNDERSTORMS NOTED AHEAD OF BOUNDARY IN NW
AR...ALTHOUGH BULK OF PRECIP HAS REMAINED POST-FRONTAL. RAINFALL
AMOUNTS WILL BE A BIT MORE SPOTTY THAN PREVIOUSLY EXPECTED...WITH
GENERAL RAINFALL TOTALS AROUND A QUARTER INCH FOR MOST LOCATIONS AND
LOCALLY HIGHER AMOUNTS IN ISOLATED THUNDERSTORMS. HAVE SEEN A FEW
BREAKS IN THE CLOUDS ACROSS THE SE...AND WARMER/MORE UNSTABLE AIR
LURKING ACROSS SCNTRL OK...SO WILL NEED TO WATCH FOR A POSSIBLE
STRONG/SEVERE THUNDERSTORM THE REMAINDER OF THE AFTERNOON. THE COLD
FRONT AND ASSOCIATED PRECIP WILL SHIFT INTO SE OK/WCNTRL AR LATE
TONIGHT AND SHOULD BE OUT OF FORECAST AREA BY 06-09Z.

NOT MUCH IN THE WAY OF COLDER AIR BEHIND THIS FRONT...THUS FRIDAYS
TEMPS EXPECTED TO REMAIN ABOVE AVERAGE...WITH HIGHS MAINLY IN THE
50S TO LOWER 60S.

LARGE UPPER LOW CURRENTLY ENTERING THE PACIFIC NW WILL DIVE INTO THE
GREAT BASIN AND EVENTUALLY EJECT INTO THE ROCKIES/PLAINS OVER THE
WEEKEND. MAY SEE AREAS OF LIGHT RAIN/SHOWERS DEVELOP BY LATE
SATURDAY MORNING AND INTO THE AFTERNOON AS THE LEAD MID-LEVEL SPEED
MAX PUNCHES ACROSS TX. THIS WOULD PLAY HAVOC ON TEMPS GIVEN THE
INITIAL VERY DRY AIRMASS IN PLACE...WITH WET-BULBING EFFECTS
POTENTIALLY DROPPING AFTERNOON TEMPS SIGNIFICANTLY. REALLY DON'T
HAVE THE CONFIDENCE AT THIS TIME TO GO WITH A NON-DIURNAL TEMP
TREND...BUT WILL PASS THIS CONCERN ALONG.

BEST CHANCES OF SHOWERS/THUNDERSTORMS WILL HOLD OFF UNTIL SATURDAY
NIGHT...ESPECIALLY AFTER 06Z...AS THE MAIN UPPER LOW EJECTS INTO THE
CNTRL PLAINS. HIGH POPS WARRANTED AREAWIDE...WITH BEST RAINS LIKELY
ACROSS SE OK INTO WCNTRL AR LATE SATURDAY NIGHT INTO SUNDAY. SEVERE
THREAT CONTINUES TO LOOK MARGINAL...ALTHOUGH COULD SEE SPORADIC
SEVERE WIND/HAIL WITH THE STRONGER STORMS IN THE SERN PARTS OF THE
AREA. THE DRYLINE ASSOCIATED WITH THIS SYSTEM SHOULD PUNCH INTO WRN
AR TOWARD 18Z...WITH PRECIP ENDING DURING THE AFTERNOON.

FORECAST FOR TUESDAY INTO WEDNESDAY REMAINS PROBLEMATIC...WITH
EXPECTED STRENGTH/TIMING DIFFERENCES AMONGST THE VARIOUS MODEL
SOLUTIONS. ECMWF/UKMET IN AGREEMENT SWING A POSITIVE TILT TROF
THROUGH THE REGION LATE TUESDAY/TUESDAY NIGHT...WHILE THE GFS/GEM
OFFERS A MUCH MORE PROGRESSIVE SOLUTION. FORECAST THERMAL FIELDS ARE
A BIT WARMER THAN PREVIOUS RUNS...SO HAVE OPTED TO MENTION JUST A
RAIN/SNOW MIX TUESDAY NIGHT FOR NOW....MAINLY SOUTH OF I-40. WILL
CONTINUE TO CLOSELY MONITOR.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   34  59  35  56 /  10   0   0  40
FSM   39  60  32  58 /  50   0   0  30
MLC   39  62  38  57 /  30   0   0  30
BVO   28  57  29  56 /  10   0   0  40
FYV   30  56  28  56 /  50   0   0  30
BYV   33  53  31  54 /  50   0   0  20
MKO   34  58  33  55 /  20   0   0  40
MIO   30  53  31  57 /  10   0   0  30
F10   36  58  36  55 /  20   0   0  30
HHW   43  61  38  58 /  30   0   0  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...12
LONG TERM....18
Hazardous weather outlook, Feb 7, 4:50 PM CST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 PM CST THU FEB 7 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-080700-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 PM CST THU FEB 7 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
ISOLATED STRONG THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF
FAR SOUTHEAST OKLAHOMA. THE ATMOSPHERE HAS BECOMING MODERATELY
UNSTABLE ACROSS THIS AREA WITH BREAKS IN THE CLOUD COVER.
A FEW OF THESE STORMS COULD BECOME SEVERE WITH THE THREAT FOR LARGE
HAIL. THE SHOWER AND THUNDERSTORM ACTIVITY WILL TAPPER OFF THIS
EVENING FROM WEST TO EAST AS MORE STABLE AIR FILTERS IN BEHIND THE
COLD FRONT.

GUSTY NORTH AND NORTHEASTERLY WINDS IN THE 20 TO NEAR 30 MPH RANGE
HAVE BEEN COMMON ACROSS WESTERN OKLAHOMA BEHIND THE FRONTAL
PASSAGE. WIND GUSTS UP AROUND 25 MPH WILL BE POSSIBLE ACROSS
NORTHEAST OKLAHOMA BEHIND THE FRONT. GUSTY WINDS SHOULD DECREASE
DURING THE EVENING HOURS AS THE FRONT EXITS OFF TO THE EAST.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...WINTER WEATHER POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES INCREASE AGAIN SATURDAY AFTERNOON INTO SUNDAY
AS THE NEXT LOW PRESSURE SYSTEM MOVES THROUGH THE PLAINS. LIMITED
INSTABILITY WITH THIS SYSTEM WILL ALLOW A LIMITED THREAT OF SEVERE
WEATHER SATURDAY EVENING AND SATURDAY NIGHT.

ANOTHER UPPER LEVEL DISTURBANCE LOOKS TO MOVE ACROSS THE SOUTHERN
PLAINS DURING THE FIRST HALF OF NEXT WEEK. COLDER AIR WITH THIS
SYSTEM COULD CREATE LIGHT WINTRY PRECIPITATION AS IT MOVES THROUGH
TUESDAY NIGHT. AS OF NOW...IT APPEARS THAT ANY ACCUMULATIONS WOULD
BE ON THE LIGHT SIDE.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Feb 7, 4:42 PM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
442 PM CST THU FEB 7 2013

OKZ049-053-072330-
CHOCTAW OK-PUSHMATAHA OK-
442 PM CST THU FEB 7 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN CHOCTAW AND SOUTHWESTERN PUSHMATAHA

AT 442 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF BOSWELL TO 5 MILES WEST OF
ANTLERS...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...BOSWELL...UNGER...SOPER...KENT...SPEER...
ANTLERS...DELA...RATTAN AND OLETA.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3404 9594 3412 9594 3413 9596 3414 9596
      3416 9590 3416 9579 3422 9578 3425 9571
      3420 9528 3400 9571
TIME...MOT...LOC 2242Z 281DEG 17KT 3409 9592 3420 9568
Special weather statement, Feb 7, 5:10 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
510 PM CST THU FEB 7 2013

OKZ053-072345-
CHOCTAW OK-
510 PM CST THU FEB 7 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CST
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     EASTERN CHOCTAW

AT 510 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER KENT...MOVING
EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...HUGO...SAWYER...MESSER...KENT...FALLON...SPEER...APPLE AND
HUGO LAKE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3405 9573 3416 9568 3416 9537 3415 9526
      3392 9536
TIME...MOT...LOC 2310Z 281DEG 31KT 3409 9560

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 4:42 PM CSTSpecial Weather StatementTSAChoctaw48 min
Feb 7, 5:10 PM CSTSpecial Weather StatementTSAChoctaw35 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.